|April 1st question
Apr 11, 2006
Yes, there is. Since the manuf. changed their Kaletra without Any notice to any of us, my answer to you is cut your dose in half each day. It will not only save you from horrible side effect's, it will also save you $$$. Chuck, AIDS patient
| Response from Dr. Young
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Spots After Blood Splash Worried I Have HIV
- Sore On Penis After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Fingers After Condom Broke Anal Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- White Bumps On Penis After Inverted Condom Worried I Have HIV
- White Spots After Deep Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.